# SDR AU000614

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: SM15CXD4
- Condition: Burned
- Location: Intake Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) AFTER TAKE-OFF WHEN ANTI-ICE WAS SELECTED 'ON', THE RH ENGINE INTAKE CAUTION LIGHT ILLUMINATED.  GROUND INVESTIGATION FOUND THE RELAY WHICH CONTROLS AC POWER TO THE ELECTRICALLY HEATED ENGINE INTAKE DUCT IN A BURNT CONDITION.  IN ADDITION, THE CONTACTS ANDWIRING AT THE RELAY CONNECTOR WERE BURNT AND HAD TO BEREPLACED/REPAIRED.
